The cause of death of Petrică Mîțu Stoian. What the doctors say


Sunday, November 7, 2021, 5:22 p.m.

2948 readings

The sudden disappearance of the beloved popular music singer Petrică Mîțu Stoian shocked the artistic world. Colleagues knew he had been infected with coronavirus, but they were all convinced that he had recovered from his illness.

The causes that led to his death were analyzed by doctors Carmen Dorobăț and Cosmin Librimir, medical director of SJU Resita, at Reality Plus.

“As far as I know from my colleagues, he was vaccinated, but he had no evidence to that effect. He came to us at the hospital after an ambulance call after a breather. Since he had COVID, some suspicions were raised, those of pulmonary thromboembolism were removed, but the doctors found out that it was a severe bronchopneumonia. He used the hospital mask, which he did not tolerate very well, and in the end he was intubated “, said Cosmin Librimir, medical director of SJU Resita.

“He had atrial fibrillation, he was taking anticoagulant, he had this chronic disease,” the doctor added.

About the septic shock that led to the death of the artist Petrică Mîțu Stoian, the doctor explained that after the internship at Resita he had a CT scan (computer tomography exam – no), he came to us without any medical documents, we only have his statements when he came to UPU ”.

The infectious disease doctor Carmen Dorobăț, at the Sfânta Parascheva Hospital in Iași, drew attention to the fact that “there are problems whether or not he was completely vaccinated. It is certain that post-COVID syndrome is a reality. We call all those who are discharged after the acute phase to pulmonary CT and not only, because the post COVID syndrome can give such accidents, in the form of pulmonary embolism, at the level of the central nervous system, that is why they are monitored. Therefore, patients must follow our treatment every 30 days. Because such tragedies can happen. Post-COVID myocarditis is a reality, and changes in cerebral circulation seem to be a reality “, said Dr. Dorobăț.

This does not rule out reinfection after discharge, as there are also patients who do not develop antibodies due to immunosuppressive disorders.

“A reinfection is possible if the antibody titer is not sufficient to be in a protective amount. I do not know if he developed a suitable titer after the disease or after the vaccine. The shock appeared after a heart attack, the cause will be elucidated after the examinations made in continuation “, concluded the doctor Carmen Dorobăț.


Source: Breaking News – Cele mai importante stiri – Ziare.com by ziare.com.

*The article has been translated based on the content of Breaking News – Cele mai importante stiri – Ziare.com by ziare.com. If there is any problem regarding the content, copyright, please leave a report below the article. We will try to process as quickly as possible to protect the rights of the author. Thank you very much!

*We just want readers to access information more quickly and easily with other multilingual content, instead of information only available in a certain language.

*We always respect the copyright of the content of the author and always include the original link of the source article.If the author disagrees, just leave the report below the article, the article will be edited or deleted at the request of the author. Thanks very much! Best regards!